# SDR QLMY2012F00205

- Difficulty date: September 12, 2012
- Submitted: September 20, 2012
- Operation: General aviation
- Aircraft: VHOGI
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 81,880 hours, 24,337 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX, A  VISUAL INSPECTION OF THE FUEL TANK BOOST PUMP WIRING  IAW SB 767-28A0053, REV 03.   DURING THE INSPECTION A .5 INCH LONG SPLIT WAS FOUND IN THE OUTER TEFLON SLEEVE ABOUT 16 INCHES FROM THE REAR OF RT AFT FUEL BOOST PUMP CONNECTOR D1540.  THE OUTER AND INNER TEFLON SLEEVES WERE REMOVED AND WIRES WERE INSPECTED.  NO DAMAGE WAS FOUND AND INNER AND OUTER TEFLON SLEEVES WERE REPLACED.
